| Catalog Number |
L20414 |
| Medical Device Problem Codes |
Device-Device Incompatibility (2919); Naturally Worn (2988); Scratched Material (3020)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthese, or its employees that the report constitutes an admission that the product, depuy synthese, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that during a case, the broach became stuck to the neck trial.After the surgery, the broach was inspected and found to have slight scratches causing the necks to become stuck.Other broaches were tested to confirm the origin of the issue.Patient delay approx.5mins.
Event or Problem Description
Additional information was received.1.Was there any allegation against the neck trial? if yes, please provide the part details.No.The neck trial performed perfectly well.2.Was there any adverse consequences that affected the patient, because of the reported event? only a slight delay in the case.
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: an analysis of the product could not be performed, since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed, as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected and distributed to approved specifications.Additional complaint information, monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product or product id numbers are received at a later date, the investigation will be updated as applicable.